# SDR SWIA202265373

- Difficulty date: February 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 38,564 hours, 27,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF REQUIRES REPLACEMENT.   (FILED CLOSED)   REMOVED AND REPLACED PASSENGER DOOR PIANO HINGE HALF WITH REFERENCE TO SRM 52-11-01.  COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
